# SDR SWAA2022040559442

- Difficulty date: October 13, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 40,914 hours, 24,510 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON UPPER SURFACE OF ANGLE BETWEEN STA 380 AND 400 AND ABOUT RBL 8.5 / REMOVED AND INSTALLED NEW ANGLE BETWEEN STA 380 TO STA 400 RBL 8.5' IAW B737 SRM 51-40-02-0G-0
